# SDR COMA9910094

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6P272
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY.  OVERRIDE SYSTEM WAS USED.  REPLACED THE LEFT HAND MLG DOWNLOCK PROX SENSOR SWITCH.
